A Linear Dependent Type Theory. / Luo, Zhaohui; Zhang, Y.

TYPES 2016: Book of Abstracts. 2016. p. 69-70.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Published
Original languageEnglish
Title of host publicationTYPES 2016
Subtitle of host publicationBook of Abstracts
Pages69-70
Number of pages2
Publication statusPublished - May 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27124069